RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 135–156 (Mi znsl5264)  

This article is cited in 1 scientific paper (total in 1 paper)

Inequalities of type generalized Jackson theorem for best approximations

V. V. Zhuk

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: Very simple methods to get upper estimates of type generalized Jackson theorem for best approximations of periodic function are proposed. These results are similar to generalized Jackson theorem which gives estimates in terms of moduli of continuity.

Key words and phrases: best approximation, continuity moduli, generalized Jackson theorem.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 75–88

Bibliographic databases:

UDC: 517.5
Received: 05.10.2012

Citation: V. V. Zhuk, “Inequalities of type generalized Jackson theorem for best approximations”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 135–156; J. Math. Sci. (N. Y.), 193:1 (2013), 75–88

Citation in format AMSBIB
\Bibitem{Zhu12}
\by V.~V.~Zhuk
\paper Inequalities of type generalized Jackson theorem for best approximations
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 135--156
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029597}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 75--88
\crossref{https://doi.org/10.1007/s10958-013-1435-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884988588}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5264
  • http://mi.mathnet.ru/eng/znsl/v404/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhuk, “Estimates of best approximations of periodic function by linear combinations values of the function itself and its primitives”, J. Math. Sci. (N. Y.), 193:1 (2013), 89–99  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:188
    Full text:83
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021